Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016 (2016), Article ID 2480842, 7 pages
http://dx.doi.org/10.1155/2016/2480842
Research Article

Fuzzy Soft Compact Topological Spaces

Department of Mathematical Sciences, Indian Institute of Technology (Banaras Hindu University), Varanasi 221005, India

Received 26 July 2016; Accepted 16 November 2016

Academic Editor: Ali Jaballah

Copyright © 2016 Seema Mishra and Rekha Srivastava. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Molodtsov, “Soft set theory—first results,” Computers & Mathematics with Applications, vol. 37, no. 4-5, pp. 19–31, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  2. P. K. Maji, R. Biswas, and A. R. Roy, “Fuzzy soft sets,” Journal of Fuzzy Mathematics, vol. 9, no. 3, pp. 589–602, 2001. View at Google Scholar
  3. X. Yang, T. Y. Lin, J. Yang, Y. Li, and D. Yu, “Combination of interval-valued fuzzy set and soft set,” Computers & Mathematics with Applications, vol. 58, no. 3, pp. 521–527, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. P. Majumdar and S. K. Samanta, “Generalised fuzzy soft sets,” Computers & Mathematics with Applications, vol. 59, no. 4, pp. 1425–1432, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. H. Aktaş and N. Çağman, “Soft sets and soft groups,” Information Sciences, vol. 177, no. 13, pp. 2726–2735, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. F. Feng, Y. B. Jun, and X. Zhao, “Soft semirings,” Computers & Mathematics with Applications, vol. 56, no. 10, pp. 2621–2628, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Aygünoğlu and H. Aygün, “Introduction to fuzzy soft groups,” Computers & Mathematics with Applications, vol. 58, no. 6, pp. 1279–1286, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. B. P. Varol, A. Aygünoğlu, and H. Aygün, “On fuzzy soft rings,” Journal of Hyperstructures, vol. 1, no. 2, pp. 1–15, 2012. View at Google Scholar
  9. M. Shabir and M. Naz, “On soft topological spaces,” Computers & Mathematics with Applications, vol. 61, no. 7, pp. 1786–1799, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Aygünoğlu and H. Aygün, “Some notes on soft topological spaces,” Neural Computing and Applications, vol. 21, no. 1, pp. S113–S119, 2012. View at Publisher · View at Google Scholar · View at Scopus
  11. B. Tanay and M. B. Kandemir, “Topological structure of fuzzy soft sets,” Computers & Mathematics with Applications, vol. 61, no. 10, pp. 2952–2957, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. B. P. Varol and H. Aygün, “Fuzzy soft topology,” Hacettepe Journal of Mathematics and Statistics, vol. 41, no. 3, pp. 407–419, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  13. J. Mahanta and P. K. Das, “Results on fuzzy soft topological spaces,” https://arxiv.org/abs/1203.0634.
  14. S. Mishra and R. Srivastava, “Hausdorff fuzzy soft topological spaces,” Annals of Fuzzy Mathematics and Informatics, vol. 9, no. 2, pp. 247–260, 2015. View at Google Scholar · View at MathSciNet
  15. B. P. Varol, A. Shostak, and H. Aygün, “A new approach to soft topology,” Hacettepe Journal of Mathematics and Statistics, vol. 41, no. 5, pp. 731–741, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  16. A. P. Šostak, “On fuzzy topological structure,” Rendiconti del Circolo Matematico di Palermo, vol. 11, pp. 89–103, 1985. View at Google Scholar
  17. C. L. Chang, “Fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 24, pp. 182–190, 1968. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. R. Lowen, “Fuzzy topological spaces and fuzzy compactness,” Journal of Mathematical Analysis and Applications, vol. 56, no. 3, pp. 621–633, 1976. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. P. K. Gain, R. P. Chakraborty, and M. Pal, “On compact and semicompact fuzzy soft topological spaces,” Journal of Mathematics and Computer Science, vol. 4, no. 2, pp. 425–445, 2014. View at Google Scholar
  20. İ. Osmanoğlu and D. Tokat, “Compact fuzzy soft spaces,” Annals of Fuzzy Mathematics and Informatics, vol. 7, no. 1, pp. 45–51, 2014. View at Google Scholar · View at MathSciNet
  21. A. Sreedevi and N. Ravi Shankar, “A novel fuzzy soft theory on compact spaces for particular issues,” International Journal of Basic Sciences and Applied Computing, vol. 1, no. 1, pp. 10–14, 2014. View at Google Scholar
  22. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Publisher · View at Google Scholar
  23. P. M. Pu and Y. M. Liu, “Fuzzy topology. I. Neighborhood structure of a fuzzy point and Moore-Smith convergence,” Journal of Mathematical Analysis and Applications, vol. 76, no. 2, pp. 571–599, 1980. View at Publisher · View at Google Scholar · View at MathSciNet
  24. R. Srivastava, S. N. Lal, and A. K. Srivastava, “Fuzzy Hausdorff topological spaces,” Journal of Mathematical Analysis and Applications, vol. 81, no. 2, pp. 497–506, 1981. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  25. A. Kharal and B. Ahmad, “Mappings on fuzzy soft classes,” Advances in Fuzzy Systems, vol. 2009, Article ID 407890, 6 pages, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  26. S. Willard, General Topology, Addison-Wesley, 1970. View at MathSciNet
  27. F.-G. Shi and B. Pang, “Redundancy of fuzzy soft topological spaces,” Journal of Intelligent and Fuzzy Systems, vol. 27, no. 4, pp. 1757–1760, 2014. View at Google Scholar · View at MathSciNet
  28. R. Lowen, “Initial and final fuzzy topologies and the fuzzy Tychonoff theorem,” Journal of Mathematical Analysis and Applications, vol. 58, no. 1, pp. 11–21, 1977. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus